MAUDE Adverse Event Report: BECTON DICKINSON KIT UVT 3ML WITH FLOCKED MINITIP; CULTURE MEDIA

BECTON DICKINSON KIT UVT 3ML WITH FLOCKED MINITIP; CULTURE MEDIA
Model Number 220529
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Oem manufacture: (b)(4).
 
Event or Problem Description
The customer reported while using the kit uvt 3ml with flocked minitip for sample collection the tip of the swab broke off in the patients nose.It is unknown how the swab was removed, but the customer indicated no treatment was initiated.Multiple attempts were made to obtain additional information with no response from the customer.
 
Additional Manufacturer Narrative
H6: investigation summary: the customer complaint is not confirmed.No returns or photos were provided.An investigation of the retention samples and dhr were satisfactory.A physical stress test of the retention samples showed the swabs to be within specification.A review of past complaints for this product does not indicate a confirmed trend on this issue.
 
Event or Problem Description

Brand Name
KIT UVT 3ML WITH FLOCKED MINITIP
Common Device Name
CULTURE MEDIA
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10410469
Report Number2243072-2020-01244
Device Sequence Number14257632
Product Code JSM
UDI-Device Identifier30382902205297
UDI-Public30382902205297
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number220529
Device Catalogue Number220529
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;